# SDR CA050520001

- Difficulty date: May 19, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 3,492 hours
- Engine: Pwa PT6A21
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: 505244761
- Condition: Migrated
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, F
- Precautionary procedure: O

## Discrepancy

(CAN) ON A ROUTINE FLT THE PILOTS COULD HEAR A NOISE IN THE CONTROL COLUMN WHEN MOVING IT BACKWARDS AND FORWARDS.  WHEN THE AIRCRAFT RETURNED MAINTENANCE FOUND THE LEFT ELEVATOR TAB BINDING AT THE CONTROL ROD TO TAB HORN ATTACHMENT.  THE BUSHING HAD MIGRATED SUCH THAT IT WAS BINDING WHEN THE ELEVATOR WAS MOVED CAUSING OIL-CANNING IN THE SKIN.  A NEW BUSHING, NUT, BOLT AND COTTER PIN WERE INSTALLED AND RIGGED.  THE SYSTEM WAS CHECKED SERVICEABLE AND THE AIRCRAFT RETURNED TO SERVICE.
